Record number :
2388893
Title of article :
On Stationary and Non-Stationary M-Band Framelet Packets
Author/Authors :
آ.شاه، فردوس نويسنده Department of Mathematics Assistant Professor of Mathematics University of Kashmir A. Shah, Firdous
Issue Information :
فصلنامه با شماره پیاپی 26 سال 2015
Pages :
18
From page :
39
To page :
56
Abstract :
This paper deals with a construction of both stationary and non-stationary M-band tight framelet packets in L2(R) using extension principles. The approach here is different from the method described by Shah and Debnath in [ Explicit construction of M-band tight framelet packets, Analysis, 32 (2012) 281-294 ] in that we directly decompose the multiresolution space VJ for a fixed level J > 0 to the level 0 with any combined wavelet mask m = [m0,m1, . . . ,mL] satisfying the unitary extension principle condition M()M() = IM, where M() =  m` ??  + 2p M  M?1 `,p=0
Journal title :
Journal of Mathematical Extension(IJME)
Link To Document :